We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have started spotting Day 20 of my cycle and has continued the past 3 days- it is a pinkish brown spotting, intermittently throughout the day-a few drops here and there. I have a Paragard (non-hormonal) IUD for the past 4 years..never any concerns or side effects or prior spotting. Is this something to be concerned about? Should I call OB or wait until after my cycle comes. I hope I am not pregnant...
The Paraguard can cause spotting, it's one of the side effects. That can kick in anytime, even if it's been 4 years without anything like that. Do call if you feel any sort of pain in your abdominal area, just in case the IUD has perforated something!